# SDR N93A20060321

- Difficulty date: March 21, 2006
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Gulstm GIV
- Aircraft serial: 1311
- Aircraft time: 8,614 hours, 4,192 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 51051
- Part serial: DCL137890204
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 2,208 hours, 1,024 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER - BY - WIRE FAILED ON LANDING. NOSE WHEEL STEERING WAS INOPERATIVE. MAINTENANCE DETERMINED SERVO VALVE AT FAULT. EXACT FAILURE TO BE DETERMINED AT TEARDOWN.
